# SDR UALA2013022001011

- Difficulty date: February 19, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 48,749 hours, 19,453 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE SEAT EMERGENCY PATHWAY LIGHT DAMAGED AT SEAT 8C.  REMOVED AND REPLACED AISLE SEAT EMERGENCY PATHWAY LIGHT AT 8C PER AMM 33-51-18, IPC 33-51-04 ITEM 50, P/N BR9644-21.  ACP'D LIGHT ASSY SECURITY AND OPS CHECKED OK.
